# SDR UALA2010112404343

- Difficulty date: November 23, 2010
- Submitted: December 6, 2010
- Operation: Air carrier
- Aircraft: N653UA
- Make and model: Boeing 767322
- Aircraft serial: 25391
- Aircraft time: 78,433 hours, 12,688 cycles
- Engine: Pwa PW4060
- System (JASC): 3610 · Pneumatic Distribution System
- Part: Controller
- Part number: 77328915
- Part serial: 32
- Condition: Failed
- Location: Nr 1 Engine
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR 1 ENGINE HPC FAILED TEST ON HEALTH CHECK.  REPLACED NR 1 ENGINE HPC, IAW AMM.
